# SDR YENA2025031900276

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 5,027 hours, 768 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: Illuminated
- Location: Ac Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2288, JFK-AMS. (ETOPS) ' AC GEN CLASS II MSG ON STATUS DISPLAY ( CLASS II MX MSG - GPCU OR AC GEN ); T/S PER TSM 24-22-00-810-832-A NO DEFECTS NOTED AT THIS TIME. OPS CHECK NORMAL. MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
